Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    chabbi41 is offline New Member
    Join Date
    Jan 2005
    Posts
    12

    hives on sus 250? Should i stop

    Hey...i took my first shot of sust 250 last nite...and I woke up today with hives on my ass and legs.....I immidiately panicked...and called a friend whos a nurse. I was told that I had an allergic reaction and that Maybe i shouldnt take it again. 5 hours later....and a claritin in me....the hives are gone...are these normal or am I allergic and should immid stop?

    ps...i was also told that next time the reaction could be worse.

    any1 know any1 who experienced this?

  2. #2
    JdFlex's Avatar
    JdFlex is offline Senior Member
    Join Date
    Jul 2004
    Location
    CT
    Posts
    1,158
    I've never experienced anything like that. I don't know that I would want to risk a reaction worse than the hives.

  3. #3
    drake79 is offline Junior Member
    Join Date
    Apr 2005
    Posts
    82
    never heard of anyone having any kind of a reaction, im sure it is the sus. that did it being it is around the site you injected. i wouldnt risk it. maybe you could try something else

  4. #4
    *Narkissos*'s Avatar
    *Narkissos* is offline Anabolic Member
    Join Date
    May 2004
    Location
    Barbados
    Posts
    16,357
    'k
    you had an anaphylatic (sp?) reaction to an injection...what you need to do to establish if it was indeed the injection is to take your next shot in the presence of someone...with a good anti-histamine on hand... your assitant will administer the anti-histamine if you have a reoccurence...may be an isolated incident.
    Maybe related to the compound

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •